# SDR ASOA2015031812419

- Difficulty date: February 24, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,731 hours, 23,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE AT FS 409.00+123.  REMOVED CORROSION AT FS 409.00+123 AT RBL9 IAW SRM 51-21-06.  COMPLIED WITH REO 601R-53-41-1884, REV A.
